# SDR USAA2014021100001

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 2,205 hours, 360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Detached
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM 2R DOOR.  RE-ATTACHED R2 DOOR SLIDE ARMING MECHANISM.  OPERATIONS CHECKED NORMAL, OK FOR CONTINUED SERVICE.
